# SDR BLI2001F00003

- Difficulty date: June 10, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR WARNING LIGHT ON, IN FLIGHT.  TAIL CONE BAGGAGE DOOR LATCH ADJUSTED AND RESET BY MECH.
